# SDR BJNA201604240009

- Difficulty date: April 24, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N134AS
- Make and model: Boeing 737-400
- Aircraft serial: 25314
- Aircraft time: 56,044 hours, 25,711 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727d
- Part time: 56,044 hours, 25,711 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A 1.25" CRACK UNDER THE NR 3 VHF ANTENNA.  FOUND WHILE ACCOMPLISHING HFEC INSPECTION AT BS 727D, LBL1-RBL1. WL.148.  REMOVED ALL FASTNERS COMMON TO SB B737-53-1287.  FABRICATED REPAIR DOUBLER AND TRIPLER FROM 2024-T3 0.071 PO AVIM15101500030 AND A 2024-T3 FILLER FROM 0.063, PO AVIA15062400021 IAW SB 737-53-1287, FIG 20. CUT OUT CRACKED CONDITION AND PREFORMED A HFEC INSPECTION IAW SB 737-53-1287 AND DWG 65C37049-3 FABRICATED, LOCATED, DRILLED AND DEBURRED ALL REPAIR PARTS IAW SB 737-53-1287 AND DWG 65C37049-3.  ALODINE AND PRIMED REPAIR PARTS IAW SRM 51-20-01.  INSTALLED REPAIR IAW SB 737-53-1287 DWG 65C37049-3AND SRM 51-40-02.
